# SDR ASAA1159082

- Difficulty date: February 24, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 16,623 hours, 5,004 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 1741010201
- Part serial: 4815
- Condition: Faulty
- Location: Cockpit
- Part time: 16,621 hours, 5,003 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MCDU BUTTON 6 RIGHT DOES NOT CLICK MUSHY.  REMOVED, REPLACED AND PERFORMED GOOD TEST OF LEFT MCDU PER MM'S 34 61 01 000 802 AND 34 61 01 400 802.
